It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board

  • Anyone ever experience ALLERGIC reaction to meds?(ADDERALL)

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-25-2002, 04:52 AM   #1
    pillsburydoughgirl
    Junior Member
     
    pillsburydoughgirl's Avatar
     
    Join Date: Sep 2002
    Posts: 30
    pillsburydoughgirl HB User
    Question Anyone ever experience ALLERGIC reaction to meds?(ADDERALL)

    I am having very STRANGE symtoms lately and I was wondering if it might be the adderall I am taking now. Acne (severe) and I have had this cold that I just can't shake and my left eye is puffy and waters all the time. I am concerned. Could anyone let me know if they have ever experienced an allergic reaction to these meds?

     
    Sponsors Lightbulb
       
    Old 11-26-2002, 06:06 AM   #2
    mlgable
    Inactive
     
    Join Date: Nov 2000
    Location: stoughton WI USA
    Posts: 4,062
    mlgable HB User
    Post

    Those are not signs of an allergic reaction. You have a severe cold with some type of eye infection that needs to be treated. See your doc and get this taken care of. As for the severe acne. If it is adult acne it could be a sign of rosacea. The doc can give you medication to help take care of the acne too since acne is caused by the staph bacteria which is contagious so use good handwashing after touching your face. See the doc when you read this if you haven't already done so.

     
    Old 11-26-2002, 06:45 AM   #3
    pillsburydoughgirl
    Junior Member
     
    pillsburydoughgirl's Avatar
     
    Join Date: Sep 2002
    Posts: 30
    pillsburydoughgirl HB User
    Post

    Thank You so much for the reply....I really hoped it wasn't the meds. I am going to the doctor today..

     
    Old 11-26-2002, 07:52 AM   #4
    mlgable
    Inactive
     
    Join Date: Nov 2000
    Location: stoughton WI USA
    Posts: 4,062
    mlgable HB User
    Post

    The puffy watery eye could also be from a buildup of secretions or the cold. I have some problems with eye watering lately and the doc sent me right up to the eye specialist when she couldn't find any obvious cause. Eye specialist took one look at me and knew it was my rosacea flaring again. Funny thing is my left eye was bothering and not my right well now since he wanted me to treat both eyes the left is fine and the right is awful. I can't seem to win.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Weird Question, but Has Anyone Had Allergic Reaction to Abilify &... salty Depression 9 10-26-2011 03:21 AM
    Amphetamine Overdose... Trouble Ever Since. Stu 687 Mental Health 5 05-22-2011 08:35 PM
    Has anyone had a hypertrophical anal papilla removed? sissyleighjune Bowel Disorders 12 12-10-2008 09:28 PM
    Is anyone taking a diabetes supplement? strubenuff Diabetes 28 03-07-2008 02:41 PM
    Adderall reaction - anyone else? river525 ADD / ADHD 5 01-18-2008 12:25 AM
    anyone allergic to honey??? donna70 Allergies 5 07-17-2007 05:08 AM
    Has anyone ever had a canker sore in their throat?!?!? ILuvBoston Ear, Nose & Throat 7 01-20-2007 10:41 AM
    Has anyone suffered from BELL PALSY? Atnie Bell's Palsy 11 08-30-2005 07:18 AM
    My Experience With Autism tigeress_181 Autism Spectrum 15 12-03-2004 10:06 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:48 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!